# SDR DALA2023100908282

- Difficulty date: October 6, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 82,708 hours, 30,833 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5639 DOOR 2L COULD NOT BE OPENED FROM THE OUTSIDE AFTER BOARDING AND CLOSING DOOR. PLATES AT BOTTOM OF DOOR WERE NOT LINING UP FLUSH. CORRECTIVE ACTION DOOR RIDING LOW, ADJUSTED DOOR REF B757 AMM 52-11-00. ADJUSTED LOWER GATE REF B757 AMM 52-11-00. WITH GATE NEW POSITION, ADJUSTED GIRT BAR MECHANISM REF B757 AMM 52-11-25. (4467394)
